# SDR MALA000168

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Separated
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

RT UPPER WING SURFACE FUEL CAP CAME OFF INFLIGHT, A/C DIVERTED TO RST AND LANDED WITHOUT INCIDENT.  MX FOUND CAP IN AN UNLOCKED POSITION, TAB WAS UP AND ROTATED COUNTER CLOCKWISE IN THE OPEN POSITION.  MX INSPECTED FUEL CAP, WING SURFACE. NO DEFECTS NOTED.  RESECURED FUEL CAP.
